Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 24, NWS Tulsa, OK

June 19, 2007Osage County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jun 19, 2007, 11:36 PM CDT for Osage County, Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 11:36 PM CDT (04:36 UTC)
Expired
Jun 20, 2007, 2:30 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Whole counties

County Osage County, OK

The radar

The Tulsa radar (KINX), 90 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 1:35 AM CDTFLASH FLOOD1 N Pawhuska, OKWATER OVER HIGHWAY 60 FOR A PERIOD OF TIME WAS BLOCKED BY WATER AND DEBRIS
Jun 20, 1:35 AM CDTFLASH FLOODForaker, OKNUMEROUS ROADS BLOCKED BY HIGH WATER AND DEBRIS IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5627 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 200436
FFWTSA
OKC113-200730-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 230 AM CDT

* AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 6 MILES
  SOUTH OF HULAH TO 3 MILES SOUTHEAST OF PAWHUSKA TO 7 MILES WEST    
  OF FAIRFAX...MOVING SOUTH AT 15 MPH. RADAR INDICATES THAT 2 TO 3   
  INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 2 TO 3 INCHES WILL BE   
  POSSIBLE THROUGH 230 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...OKESA...WYNONA...BARNSDALL AND AVANT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3699 9601 3689 9658 3669 9696 3656 9687
      3648 9629 3646 9600

$$
3 follow-up statements
000 
WGUS74 KTSA 200506
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1204 AM CDT WED JUN 20 2007

OKC113-200730-
OSAGE OK-
1204 AM CDT WED JUN 20 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHERN OSAGE COUNTY...

AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH HEAVY RAIN COVERING MUCH OF NORTHERN OSAGE COUNTY.
...AND LITTLE MOVEMENT HAS BEEN NOTED WITH THIS AREA OF STORMS. 
RADAR INDICATES THAT 3 TO 4 INCHES OF RAIN HAS ALREADY FALLEN 
BETWEEN SHIDLER AND PAWHUSKA...WITH A BROAD AREA OF 2 TO 3 INCHES 
ESTIMATED OVER NORTH CENTRAL OSAGE COUNTY. ANOTHER 1 TO 2 INCHES 
WILL BE POSSIBLE THROUGH 230 AM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE OKESA...PAWHUSKA...BARNSDALL...FAIRFAX...WYNONA AND AVANT.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3699 9601 3689 9658 3669 9696 3656 9687
      3648 9629 3646 9600

$$
000 
WGUS74 KTSA 200537
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1236 AM CDT WED JUN 20 2007

OKC113-200730-
OSAGE OK-
1236 AM CDT WED JUN 20 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHERN OSAGE COUNTY...

AT 1234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN 
AREA OF LIGHT TO MODERATE RAIN CONTINUING OVER MUCH OF NORTHERN 
OSAGE COUNTY. RADAR INDICATES THAT 2 TO 3 INCHES FELL OVER MUCH OF 
NORTH CENTRAL OSAGE COUNTY...WITH ISOLATE AMOUNTS IN EXCESS OF 4 
INCHES POSSIBLE. ANOTHER INCH WILL BE POSSIBLE THROUGH 230 AM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY RAIN INCLUDE 
HULAH...FORAKER...BIGHEART...PEARSONIA...OKESA...BURBANK AND SHIDLER.

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

LAT...LON 3699 9601 3689 9658 3669 9696 3656 9687
      3648 9629 3646 9600

$$
000 
WGUS74 KTSA 200707
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
201 AM CDT WED JUN 20 2007

OKC113-200730-
OSAGE OK-
201 AM CDT WED JUN 20 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHERN OSAGE COUNTY...

AT 200 AM CDT...THE STORMS PRODUCING THE HEAVY RAINFALL HAVE 
WEAKENED BUT STILL LIGHT TO MODERATE RAINFALL WAS BEING REPORTED 
OVER THE WARNED AREA. RADAR ESTIMATES OF 2 TO 4 INCHES IN THE AREA 
BETWEEN PAWHUSKA AND FORAKER WITH LOCAL AMOUNTS TO AROUND 5 INCHES 
LIKELY. SEVERAL ROADS WERE REPORTED TO HAVE WATER RUNNING OVER 
THEM. HIGHWAY 60 NEAR PAWHUSKA WAS CLOSED FOR A TIME DUE TO HIGH 
WATER AND DEBRIS ON THE ROAD. 

RAINFALL IN THE AREA HAS BEEN DIMINISHING BUT IT WILL TAKE SEVERAL 
HOURS FOR WATER TO DRAIN FROM THE SMALL STREAMS AND ROADWAYS. SOME 
LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY THE HEAVY RAINFALL 
INCLUDE HULAH...FORAKER...BIGHEART...PEARSONIA...OKESA...BURBANK AND 
SHIDLER.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE
ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST
SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3699 9601 3689 9658 3669 9696 3656 9687
      3648 9629 3646 9600

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 9:05 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 19, 9:05 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
905 PM CDT TUE JUN 19 2007

.DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE NORTH OF INTERSTATE 40
IN THE VICINITY OF A WEAK FRONTAL BOUNDARY THAT EXTENDS FROM NEAR KFYV
TO KCQB. THE AIRMASS CONTINUES TO BE RATHER UNSTABLE WITH CAPE VALUES IN
EXCESS OF 3000 J/KG IN AREAS THAT HAVE NOT ALREADY BEEN WORKED OVER BY
THUNDERSTORMS. HOWEVER...THE CAP IS BEGINNING TO STRENGTHEN ACROSS THE
REGION WITH THE LOSS OF DAYTIME HEATING. I WOULD EXPECT THE THUNDERSTORMS
TO DIMINISH IN COVERAGE AND INTENSITY OVER THE NEXT COUPLE OF HOURS.
HOWEVER...THE WESTERN PORTIONS OF THE FORECAST AREA COULD BE IMPACTED BY A LARGE
MCS THAT IS DEVELOPING ACROSS PORTIONS OF CENTRAL AND WESTERN OKLAHOMA
AS IT MOVES TO THE SOUTH.

HAVE MADE SOME ADJUSTMENTS TO THE POPS. WILL NOT MAKE ANY CHANGES
TO OVERNIGHT TEMPERATURES AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  90  73  92 /  60  20  10  10
FSM   71  91  69  92 /  50  30  10  10
MLC   71  89  70  91 /  60  30  10  10
BVO   67  89  70  92 /  40  20  10  10
FYV   66  86  65  87 /  20  40  10  10
BYV   66  86  67  87 /  20  30  10  10
MKO   71  88  70  91 /  60  30  10  10
MIO   70  89  71  91 /  40  30  10  10
F10   70  88  70  90 /  60  30  10  10
HHW   73  90  72  92 /  40  30  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
Hazardous weather outlook, Jun 19, 10:34 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT TUE JUN 19 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1034 PM CDT TUE JUN 19 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE ACROSS EASTERN
OKLAHOMA THIS EVENING IN THE VICINITY OF A WEAK FRONTAL BOUNDARY
THAT EXTENDS FROM NEAR STILLWATER OKLAHOMA AND FAYETTEVILLE ARKANSAS.
THE AIRMASS ACROSS THE REGION REMAINS RATHER UNSTABLE WITH CAPE
VALUES AROUND 3000 J/KG IN AREAS THAT HAVE NOT ALREADY EXPERIENCED
THUNDERSTORMS. WHILE THE SCATTERED THUNDERSTORMS WILL BEGIN TO
DIMINISH WITH THE LOSS OF DAYTIME HEATING...A LARGE THUNDERSTORM
COMPLEX CURRENTLY ACROSS CENTRAL OKLAHOMA AND SOUTHERN KANSAS
WILL MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DURING
THE OVERNIGHT HOURS. SOME OF THESE THUNDERSTORMS COULD BE STRONG
TO SEVERE WITH LARGE HAIL AND WIND GUSTS TO 60 MPH THE PRIMARY
RISKS. HEAVY RAIN WILL ALSO BE A CONCERN OVERNIGHT WITH AN
ADDITIONAL 1 TO 2 INCHES OF RAIN POSSIBLE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE THUNDERSTORM COMPLEX IS EXPECTED TO EXIT THE REGION WEDNESDAY
MORNING. SCATTERED THUNDERSTORMS COULD AGAIN DEVELOP WEDNESDAY
AFTERNOON ALONG ANY OUTFLOW BOUNDARIES LEFT OVER FROM THE
OVERNIGHT STORMS.

AFTER WEDNESDAY NIGHT...A RIDGE OF HIGH PRESSURE ALOFT WILL
TAKE CONTROL OF THE WEATHER.  DRY AND VERY WARM WEATHER IS
EXPECTED FOR MUCH OF THE UPCOMING WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Jun 19, 9:28 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             DEPEW                   35.80N 96.51W
06/19/2007  E0.88 INCH       CREEK              OK   TRAINED SPOTTER

            RELAYED BY BROADCAST MEDIA.

&&

JDS
Special weather statement, Jun 19, 9:56 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
956 PM CDT TUE JUN 19 2007

OKZ060-061-067-200345-
ROGERS OK-TULSA OK-WAGONER OK-
956 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     NORTHERN WAGONER...SOUTHEASTERN ROGERS AND CENTRAL TULSA

AT 956 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF WAGONER TO TULSA...
STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...JENKS...GLENPOOL...BROKEN ARROW...WAGONER...COWETA
AND ONETA.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3614 9560 3612 9558 3613 9550 3611 9545
      3607 9544 3607 9521 3592 9541 3595 9602
      3619 9599
Special weather statement, Jun 19, 10:13 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CDT TUE JUN 19 2007

OKZ062-200400-
MAYES OK-
1013 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CENTRAL MAYES

AT 1013 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2
MILES EAST OF SALINA...REMAINING NEAR STATIONARY. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LOCUST GROVE...SALINA
AND SPAVINAW.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3622 9499 3640 9502 3639 9530 3616 9525
Local storm report, Jun 19, 10:33 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1033 PM CDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND DMG     1 N BROKEN ARROW        36.07N 95.79W
06/19/2007                   TULSA              OK   PUBLIC

            LIMBS DOWN AND POWER OUT NEAR LYNN LANE AND 61ST STREET
            IN BROKEN ARROW. ESTIMATED WINDS OF 60 MPH...POSSIBLE
            MICROBURST.

&&

NMK
Special weather statement, Jun 19, 10:44 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT TUE JUN 19 2007

OKZ054-059-200415-
OSAGE OK-PAWNEE OK-
1044 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 1044 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 21 MILES NORTHWEST OF PAWNEE TO 10 MILES
SOUTHWEST OF PAWNEE TO 16 MILES SOUTHWEST OF MARAMEC...MOVING EAST AT
25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PAWNEE...JENNINGS...TERLTON...HALLETT...MARAMEC...SKEDEE
AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3649 9703 3634 9696 3617 9682 3616 9644
      3630 9657 3658 9680
Special weather statement, Jun 19, 11:24 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CDT TUE JUN 19 2007

OKZ054-200515-
OSAGE OK-
1124 PM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     EASTERN OSAGE

AT 1124 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES SOUTHWEST OF PAWHUSKA TO 5 MILES NORTH OF
BIGHEART...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PAWHUSKA...WYNONA...PERSHING...
TALLANT...NELAGONEY...OKESA...PEARSONIA...BIGHEART AND HULAH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3662 9665 3704 9638 3695 9599 3636 9627

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:17 PM CDTSpecial Weather StatementTSAAdair28 min
Jun 19, 7:20 PM CDTSpecial Weather StatementTSAHaskell25 min
Jun 19, 7:22 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee53 min
Jun 19, 8:10 PM CDTSpecial Weather StatementTSAAdair50 min
Jun 19, 8:29 PM CDTSevere Thunderstorm WarningTSAMayes61 min
Jun 19, 8:37 PM CDTSpecial Weather StatementTSAWagoner23 min
Jun 19, 8:50 PM CDTSpecial Weather StatementTSACreek25 min
Jun 19, 9:21 PM CDTSpecial Weather StatementTSACreek39 min
Jun 19, 9:56 PM CDTSpecial Weather StatementTSATulsa, Wagoner49 min
Jun 19, 10:11 PM CDTSevere Thunderstorm WarningTSATulsa64 min
Jun 19, 10:13 PM CDTSpecial Weather StatementTSAMayes47 min
Jun 19, 10:19 PM CDTFlash Flood WarningTSATulsa3 hr
Jun 19, 10:44 PM CDTSpecial Weather StatementTSAPawnee31 min
Jun 19, 11:24 PM CDTSpecial Weather StatementTSAOsage51 min
Jun 19, 11:25 PM CDTFlash Flood WatchTSACreek, Pawnee, Tulsa, Washington5 hr
Jun 19, 11:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Jun 19, 11:58 PM CDTSpecial Weather StatementTSACreek32 min
Jun 20, 12:51 AM CDTSpecial Weather StatementTSAOkfuskee39 min
Jun 20, 2:35 AM CDTSpecial Weather StatementTSAOttawa40 min
Jun 20, 2:39 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okfuskee66 min
Jun 20, 3:58 AM CDTSpecial Weather StatementTSASequoyah47 min
Jun 20, 4:44 AM CDTSpecial Weather StatementTSAPittsburg46 min
Jun 20, 5:19 AM CDTSpecial Weather StatementTSAOkmulgee41 min
Jun 20, 5:23 AM CDTSpecial Weather StatementTSATulsa37 min
Jun 20, 7:08 AM CDTSpecial Weather StatementTSAChoctaw52 min
Jun 20, 9:29 AM CDTSpecial Weather StatementTSALeFlore61 min
Jun 20, 9:43 AM CDTSevere Thunderstorm WarningTSALeFlore62 min
Jun 20, 4:05 PM CDTSpecial Weather StatementTSAChoctaw55 min

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.